# SDR CALA9801003

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN FLOORBOARD PANEL NR 71.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-3, PAGES 15-16, AND 51-30-2, PAGES 1-30.
